# SDR RAIA2013012200001

- Difficulty date: January 22, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 21,128 hours, 19,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE PREFLIGHT INSPECTION, THE FLIGHT ATTENDANT REPORTED THAT THE ESCAPE PATH LIGHTING STRIP AT ROW 12 AS BEING LOOSE.  MAINTENANCE RE-SECURED THE LOOSE STRIP IAW AMM PROCEDURES.
